Couldn't find what you looking for?

TRY OUR SEARCH!

could you please tell me how long will my tingling and numgnessin my left side,after mini stroke,could continue,it happend eight days ago,doctor put me on asparin,many thanks,

Loading...

Those are some effects that can happen during the rehabilitation. But of course, it has to be controlled by your doctor all the time. I have heard that this tingling can be one of the mini strokes symptoms in women, but you should ask your doctor more about it. I can't tell you when this is going to pass, it all depends on several factors such are which part of the brain was affected by the stroke, how much brain was damaged, etc. But if you ask me, that tingling is something that people do feel a long time after the stroke and that is a symptom that may include problems with muscles and movement. Aspirin should be able to help you. 

Reply

Loading...